# SDR AALA202312078763

- Difficulty date: November 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 63,789 hours, 26,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR INTERCOSTAL BETWEEN BS 947 AND BS 967, LBL 50. REPLACED INTERCOSTAL PER AARD 51-11-05.
